# SDR NACA201505010049

- Difficulty date: May 1, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FRAME, BS 380, S15-16R.  DURING INSPECTION, DAMAGE WAS NOTED ON THE INNER CHORD OF THE FRAME AT THIS LOCATION.  REPAIRED IAW DWG R23094.1-053-012-001, REV NC.
